Amendment to my last post: My apologies... - High Blood Pressu...

High Blood Pressure Support

3,777 members960 posts

Amendment to my last post

Sleepyholllow profile image

My apologies, auto correct!! My last post should read bp medication

Thanks

8 Replies

Does it say anything about this on the pack insert?The best person to help on side effects is your pharmacist. They are more clued up on medications, their side effects and drug inter reactions than doctors - that’s their job.

Thank you for that,

Hi sleepy hollow - thanks for the correction, did wonder if you had discovered some new alternative therapy! 😁

I wish!!! No such luck!

Hi Skeepyhollow I suffer with anxiety already so don’t know whether the BP medication made any difference. What are you taking, as some are more likely to cause anxiety.

Hello geronima,Thank you for your reply, I take lercanidipine, I visited go yesterday as bp kept on rising he doubled the dose from 10mg to 20mg, it’s back to normal today, but no wiser as to whether it’s part of the severe anxiety,

Hi Sleepyhollow hopefully you won’t get side effects from upping the dosage. When they put my Amlodipine up from 5mg to 10mg I got awful palpitations so the GP put me back on 5mg. Can’t win!

Yes seems like a vicious circle, so far so good on the 20mg yes palpitations and headache, but readings are ok, so prob gave to put up with it! BP medication is so difficult to tolerate, for me anyway! Best of luck.

You may also like...